# SDR DALA2023102608816

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,019 hours, 8,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4275424) FOUND EMERGENCY EXIT LIGHT AROUND DOOR L2 INOP. R/R BATTERY PACK AT POWER SUPPLY M1673 AS PER B737 AMM 33-51. LIGHTS OPERATE NORMAL.
